MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 25G WHITACRE SPINAL TRAY

MEDLINE INDUSTRIES, LP MEDLINE; 25G WHITACRE SPINAL TRAY
Catalog Number DYNJRA1740A
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, on (b)(6) 2026, crna was attempting to place a spinal block prior to a scheduled c-section.The crna felt a "snap/pop" while attempting to get to the correct space, immediately pulled the needle out of the patient and noted that the needle had broken leaving a portion of the needle inside the patient.
 
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, crna was attempting to place a spinal block prior to a scheduled c-section.The crna felt a "snap/pop" while attempting to get to the correct space, immediately pulled the needle out of the patient and noted that the needle had broken leaving a portion of the needle inside the patient.Procedure was stopped, patient taken out of the or.Required transfer to another facility for delivery of her baby and then surgical removal of the needle.Per the facility, there was a delay in delivery, transfer to a higher level of care.Patient required a 2nd surgical procedure to have the needle removed from the patient's back.The facility reports that the patient has been discharged home.No additional information at this time.It has been determined that the reported event caused or contributed to a death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
MEDLINE
Common Device Name
25G WHITACRE SPINAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key25334730
Report Number1417592-2026-01940
Device Sequence Number9767901
Product Code OJH
UDI-Device Identifier10195327088934
UDI-Public10195327088934
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJRA1740A
Device Lot Number26AMD201
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale
Patient Weight131 KG
Patient EthnicityHispanic